Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Short Path to the Shortest Path

Peter D. Lax
The American Mathematical Monthly
Vol. 102, No. 2 (Feb., 1995), pp. 158-159
DOI: 10.2307/2975350
Stable URL: http://www.jstor.org/stable/2975350
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159